# SDR AALA202402098856

- Difficulty date: February 8, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N848NN
- Make and model: Boeing 737823
- Aircraft serial: 31103
- Aircraft time: 40,341 hours, 16,892 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDENT REPORTS AFT RIGHT LAVATORY INSIDE DOOR HANDLE BROKEN. SECURED AFT RIGHT LAVATORY DOOR HANDLE. PER AMM 25-40-00.
